# SDR USAA2012110200017

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,638 hours, 21,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON RIGHT DOOR MISSING (FWD RIGHT GALLEY DOOR R1).  INSTALLED NEW EXIT SIGN AT DOOR R1.
